| Model Number |
490407 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd prepstain¿ slide processor's centrifuge lid would not close properly.There was no adverse user or patient impact.The following information was provided by the initial reporter: "centrifuge lid not closing properly" "nobody was hurt due to this issue.Yes, the centrifuge now operating normally.".
Additional Manufacturer Narrative
Medical device expiration date: na.Investigation summary: bd quality has reviewed the complaint, service activities, and adverse event questions.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Complaints received for this device and reported condition will continue to be tracked and trended.Additional investigation will be performed if an actionable level is reached.